A controllability condition for nonlinear systems

Vidyasagar, M. (1972) A controllability condition for nonlinear systems IEEE Transactions on Automatic Control, 17 (4). pp. 569-570. ISSN 0018-9286

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpl/freeabs_all.jsp?arn...

Related URL: http://dx.doi.org/10.1109/TAC.1972.1100064


It is shown that a control system characterized by a differential equation of the formdot{x}(t) = A(t)x(t) + B(t)u(t) + f(t,x(t)), whose linear part is controllable, is itself controllable provided the nonlinear functionfsatisfies a condition amounting to stating that its "dc gain" approaches zero asparallelxparallel rightarrow infty. The proof uses the Schauder fixed-point theorem.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:56135
Deposited On:22 Aug 2011 12:31
Last Modified:22 Aug 2011 12:31

Repository Staff Only: item control page